Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
roxyrnchic1981

Poor healing red marks and tazorac

Finally after 3.5 months the tazorac 0.1 has worked. I now get one or 1-3 zits every week. The problem I have now is that they leave huge red marks and never heal...... very poor wound healing--- any one have any hints for what to do with these red marks and taz??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×